Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 580918, 38 pages
http://dx.doi.org/10.1155/2009/580918
Research Article

A Binary Intuitionistic Fuzzy Relation: Some New Results, a General Factorization, and Two Properties of Strict Components

1Département de Mathématiques et Informatique, Faculté des Sciences, Université de Douala, B.P. 24157 Douala, Cameroon
2Laboratoire de Mathématiques Appliquées aux Sciences Sociales, Département de Mathématiques, Faculté des Sciences, Université de Yaoundé I, B.P. 15396 Yaoundé, Cameroon
3MRSH, University of Caen, CREM-UMR 6211, CNRS, 14032 Caen Cedex, France
4Department of Mathematics, National Polytechnic Institute, P.O. Box 8390, Yaoundé, Cameroon

Received 3 July 2008; Revised 24 December 2008; Accepted 15 June 2009

Academic Editor: Andrzej Skowron

Copyright © 2009 Louis Aimé Fono et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Louis Aime Fono, and Gilbert Njanpong Nana, “Arrow-type results under intuitionistic fuzzy preferences,” New Mathematics and Natural Computation, vol. 9, no. 1, pp. 97–123, 2013. View at Publisher ยท View at Google Scholar
  • John N. Mordeson, Terry D. Clark, and Karen Albert, “Factorization Of Intuitionistic Fuzzy Preference Relations,” New Mathematics and Natural Computation, vol. 10, no. 01, pp. 1–25, 2014. View at Publisher ยท View at Google Scholar
  • John N. Mordeson, Terry D. Clark, and Mark J. Wierman, “Applying fuzzy mathematics to empirical work in political science,” Studies in Fuzziness and Soft Computing, vol. 325, pp. 183–199, 2015. View at Publisher ยท View at Google Scholar
  • Ajoy Kanti Das, “On partially included intuitionistic fuzzy rough relations,” Afrika Matematika, 2016. View at Publisher ยท View at Google Scholar